Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Convergence in capacity on smooth hypersurfaces of compact Kähler manifolds

Tom 103 / 2012

Vu Viet Hung, Hoang Nhat Quy Annales Polonici Mathematici 103 (2012), 175-187 MSC: Primary 32W20; Secondary 32Q15. DOI: 10.4064/ap103-2-5

Streszczenie

We study restrictions of $\omega $-plurisubharmonic functions to a smooth hypersurface $S$ in a compact Kähler manifold $X$. The result obtained and the characterization of convergence in capacity due to S. Dinew and P. H. Hiep [to appear in Ann. Scuola Norm. Sup. Pisa Cl. Sci.] are used to study convergence in capacity on $S$.

Autorzy

  • Vu Viet HungDepartment of Mathematics,
    Physics and Informatics
    Tay Bac University
    Son La, Viet Nam
    e-mail
  • Hoang Nhat QuyFaculty of Fundamentals
    Vietnam-Korea Friendship IT College
    Da Nang, Viet Nam
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek